# SDR IPXA2018050129167

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,194 hours, 18,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS NINE INOP BULBS. RELAMPED NINE BULBS IN THE EMERGENCY LIGHT PER AMM 33-51-01-2.
